Posted by Jay_Bravest_Face on May 16, 2008, at 21:02:58
In reply to Re: One more question if you can help - I'll try. » garylee, posted by Pluto on May 16, 2008, at 19:32:32
I wanted to mention that we are both on some similar medications. Prozac, Klonopin, Ativan, Amaryl (I am on 8mg!!...major type 2 diabetes) and was on Cozaar, but came off of it because it caused me some hefty suicidal thoughts. And trust me, I know what 'suicidal thoughts' feel like (15 years of them!), but these where much more intense. I say so because I tracked it down in the notes of my journal. I could see the week I started on Cozaar, and when I came off of it. I am not saying this drug, or that drug, or any drug will just all of a sudden make everything 'better', but like others have said, I think you may just have too much of everything in your body. I certainly am not going to preach about suicide being 'bad' or anything like that, because I have been there, I know what desperately wanting to end it feels like too. As do a number of others on here, and I know it doesn't make it easier, but give it that 'chance', maybe try changing or dropping some of your meds. (I'd like to add with a doc's care, but I know that isn't always possible.) When I am at that point of wanting to end it all, and I've laid in my bed, seriously with out-of-body experiences too often to recall, my 'salvation' I think is just mumbling to myself..."Something will come up....something will come up..". And with a little force on myself to change things, I have no idea how, it does get a bit better. Weird, I know. So, maybe try 'mumbling', or saying something with just a tiny, little bitty ounce of things somehow changing, and it's against all odds, but they can work. Maybe that is too optimistic for you, I don't know. Ya, I know, I am just crazy. Best of luck.